| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refw1351 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (refw1351) have been reported from the same facility.
Event or Problem Description
It was reported leaking midline.Additional information received 02/18/2022: a detailed description of the event: trimmable midline leaking at the site.What type of catheter securement was utilized? stat-lock.Was the product used on a patient? yes.